Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had unprotected sex, have spotting. Due for Depo shot, having symptoms of pregnancy. Am I pregnant?

Hi I was due for my depo shot feb 2 and didnt get it and havent used any other form of birth control . I havent gotten my period since I stopped. About a week after I was due for it my breasts became tender and my nipples also. I had a obgyn appt 2 weeks ago and asked my dr about it and she said it was due to not getting my shot. But they are still soooo sore. And start I ng today I had this discharge thats mainly clear but started with a pink tint to it now its turning brownish. But its not a lot its just when I wipe I dont urinate it out. I have had unprotected sex alot and I have been on the shot for about 3-4 years. Could I be pregnan? Is it imolantation bleeding I have been bloated a lot more recently but no other symotoms besides thise thanks so much
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thank you for your query.
The easiest way to know if you are pregnant is to take a pregnancy test, so please do that at the earliest.
Also, the breast tenderness is most probably due to the wearing off of the Depo shot.
It is a hormonal preparation, and once you are off it , after using it for 3 - 4 years, your body adjusts to the hormonal changes.
The pinkish spotting also could be most probably due to this.
Your body would take 3 months atleast to adapt to the weaning of the Depo.
Meanwhile, if you are not planning a pregnancy, you would do well to have protected sex.
take care
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor